Most of you probably workout on a regular basis, but even if you do not, you still now that getting bigger requires a lot of effort, time, knowledge and patience. This is even an understatement when it comes to real bodybuilding – there are no shortcuts to good results. But there are certainly some shortcuts, leading to something that does not even qualify as a result.
In the very awkward case of one young Russian man, the results are arguable, to say the least. He has reached a point where he could actually lose both his arms due to continuously injecting himself with a homemade mix of chemicals for the sole purpose to increase their mass. As you can already imagine, things are not looking good. No, they really do not.
The young muscle man-wannabe is Kirill Tereshin, residing in the town of Pyatigorsk, located in the south western Stavropol Krai region of Russia. He managed to achieve this controversial Popeye-style look by injecting himself with numerous injections, containing a substance he mixed himself and as irrational that sounds, negative effects quickly followed and the lad is about to have a great deal of problems, as he already suffers the consequences from his decisions.
In a shocking Instagram post, Tereshin himself says that his bazooka-sized arms are close to falling of his body. We cannot determine whether this was a joke or an actuall realization of the threat he is facing. He had been warned before that due to abuse he does to himself, paralysis or even amputation are a very probable outcome.
Clearly, the ambitious bodybuilder is not impressed with all the warnings about the high risk of losing his limbs, because he has stated that he will continue to inject himself with the Synthol he somehow produces himself.
Synthol’s ingredients include mostly oil, and a total of fifteen percent lidocaine and alcohol. Tereshin reportedly prepares his version with olive oil, lidocaine and benzyl. He likes to post photos of himself on Instagram, but they actually show a very disturbing sight – his biceps look shocking and have purple and red discoloring all over them. Nobody in his right mind would likely say that such transformation is impressive or aesthetic.